Illinois Journal of Mathematics

On certain problems of minimal capacity

James A. Jenkins

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 10, Issue 3 (1966), 460-465.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256054997

Digital Object Identifier
doi:10.1215/ijm/1256054997

Mathematical Reviews number (MathSciNet)
MR0199366

Zentralblatt MATH identifier
0138.30201

Subjects
Primary: 30.41

Citation

Jenkins, James A. On certain problems of minimal capacity. Illinois J. Math. 10 (1966), no. 3, 460--465. doi:10.1215/ijm/1256054997. https://projecteuclid.org/euclid.ijm/1256054997


Export citation